Alert archive / Michigan / Tornado Warnings in 2025
Tornado Warning 10, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Jul 9, 2025, 4:21 PM EDT for Huron County, Michigan. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2025, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 9, 2025, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Huron County, MI
The radar
The Detroit radar (KDTX), 130 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
528
WFUS53 KDTX 092021
TORDTX
MIC063-092100-
/O.NEW.KDTX.TO.W.0010.250709T2021Z-250709T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
421 PM EDT Wed Jul 9 2025
The National Weather Service in Detroit/Pontiac has issued a
* Tornado Warning for...
Southeastern Huron County in southeastern Michigan...
* Until 500 PM EDT.
* At 421 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Harbor Beach, moving east at 15
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Huron County, including the following locations...
Ruth, White Rock, Parisville, and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4368 8284 4382 8282 4383 8259 4369 8257
TIME...MOT...LOC 2021Z 277DEG 13KT 4375 8271
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AA3 follow-up statements
732
WWUS53 KDTX 092037
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
437 PM EDT Wed Jul 9 2025
MIC063-092100-
/O.CON.KDTX.TO.W.0010.000000T0000Z-250709T2100Z/
Huron MI-
437 PM EDT Wed Jul 9 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
SOUTHEASTERN HURON COUNTY...
At 436 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Forestville, moving east at 10 mph.
HAZARD...Tornado.
SOURCE...Broadcast Media reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Huron County, including the following locations... Ruth,
White Rock, and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4369 8278 4380 8277 4383 8259 4382 8259
4369 8257
TIME...MOT...LOC 2036Z 290DEG 8KT 4373 8265
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AA025 WWUS53 KDTX 092050 SVSDTX Severe Weather Statement National Weather Service Detroit/Pontiac MI 450 PM EDT Wed Jul 9 2025 MIC063-092100- /O.CON.KDTX.TO.W.0010.000000T0000Z-250709T2100Z/ Huron MI- 450 PM EDT Wed Jul 9 2025 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SOUTHEASTERN HURON COUNTY... At 449 PM EDT, a severe thunderstorm capable of producing a tornado was located near Forestville, moving east at 5 mph. HAZARD...TORNADO. SOURCE...Broadcast media reported a funnel cloud. IMPACT...Expect damage to mobile homes, roofs, and vehicles. This tornadic thunderstorm will remain over mainly rural areas of southeastern Huron County, including the following locations... Ruth, White Rock, and Helena. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW! Move to a basement or an interior room on the lowest floor of a sturdy building. Avoid windows. If you are outdoors, in a mobile home, or in a vehicle, move to the closest substantial shelter and protect yourself from flying debris. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4369 8275 4380 8273 4383 8259 4369 8257 TIME...MOT...LOC 2049Z 279DEG 5KT 4371 8262 TORNADO...RADAR INDICATED MAX HAIL SIZE...<.75 IN $$ AA
280 WWUS53 KDTX 092100 SVSDTX Severe Weather Statement National Weather Service Detroit/Pontiac MI 500 PM EDT Wed Jul 9 2025 MIC063-092110- /O.EXP.KDTX.TO.W.0010.000000T0000Z-250709T2100Z/ Huron MI- 500 PM EDT Wed Jul 9 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN HURON COUNTY HAS EXPIRED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been allowed to expire. However, heavy rain is still possible with this thunderstorm. && LAT...LON 4369 8275 4380 8273 4383 8259 4369 8257 TIME...MOT...LOC 2100Z 277DEG 13KT 4371 8257 $$ AA
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jul 9, 3:58 PM EDT, 23 minutes earlier. Its key messages:
- Numerous showers and thunderstorms will impact southeast Michigan between now and 9 PM.
- Strongest storms will be capable of isolated wind gusts to 60 mph and small hail.
- Isolated flash flooding is possible with these storms, mainly for urban areas where 2 to 3 inches of rain already fell this morning.
- Drier conditions are expected Thursday with increasing shower and thunderstorm chances into the weekend.
- Warmer conditions this weekend with highs near 90 degrees on Saturday
Area forecast discussion, Jul 9, 3:58 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 358 PM EDT Wed Jul 9 2025 .KEY MESSAGES... - Numerous showers and thunderstorms will impact southeast Michigan between now and 9 PM. - Strongest storms will be capable of isolated wind gusts to 60 mph and small hail. - Isolated flash flooding is possible with these storms, mainly for urban areas where 2 to 3 inches of rain already fell this morning. - Drier conditions are expected Thursday with increasing shower and thunderstorm chances into the weekend. - Warmer conditions this weekend with highs near 90 degrees on Saturday && .DISCUSSION... A weak cold front extends from roughly Saginaw Bay to South Bend and has been the triggering mechanism for convection early this afternoon. While SPC mesoanalysis now shows a broad plume of ~1500 J/kg MLCAPE across all of SE Michigan, there is still a 3-4 degree difference in surface temperatures where clouds/showers lingered this morning (south of I-96). Cumulus development is still underperforming in these areas, but has initiated nonetheless indicating that surface conditions are likely destabilizing. If any storms can sustain an organized cold pool into this area, severe weather will be possible. Further north, boundary layer conditions are still more primed for surface-based convection. Lack of mid- level flow and resultant shear profiles supports pulse to disorganized multicellular behavior with potential for precipitation loaded wind gusts of 40-60 mph. The higher end gusts will likely be isolated in nature. Slow storm motion of 15-20 knots and the high moisture environment will also be supportive of heavy rainfall, to be discussed in the hydrology section. Drier conditions are expected for Thursday as low amplitude ridging builds in aloft. A diurnally-driven stray shower or two is not out of the question (e.g. 12z HRRR) if east flow can draw in a boost of Lake Huron moisture into the boundary layer. Otherwise, the strong subsidence inversion keeps the environment capped. The thermal trough holds firmly in place across the northeast quadrant of CONUS, keeping temperatures seasonable in the low to mid 80s. Unsettled weather then returns Friday into this weekend, beginning with a compact vorticity maximum that barrels across lower Michigan on Friday. This wave slightly outpaces the warm front that lifts into the area overnight Friday, which will be followed by a strong Pacific wave that brings steeper mid-level lapse rates to the region through the weekend. For daytime Friday, this equates to weak instability profiles with light column flow to support general shower and storm chances during peak heating. PoPs then increase through the weekend as low pressure deepens over central Ontario, driving a pre-frontal trough through the area during peak heating Saturday followed by a cold front on Sunday. The stronger forcing will capitalize on warm sector instability to generate more organized thunderstorm potential alongside comparatively stronger mid-level flow (30-35 knots). Nocturnal to morning timing of the frontal passage looks to bring temperatures back toward the mid-80s by Sunday, while isentropic downglide supports increasingly stable conditions throughout the day. Ridging builds back into the region early next week, with H5 mean ensemble heights building to 591 dam and temperatures warming back into the upper 80s. && .MARINE... The ongoing passage of a cold front and initiation along lake breezes and storm outflows will produce scattered to numerous showers and thunderstorms throughout the afternoon and evening, with the best coverage expected across the Saginaw Bay into southern Lake Huron, Lake St. Clair, and Lake Erie. The stronger thunderstorms will be capable of producing wind gusts at or above 35 knots, small hail, and heavy downpours. Thunderstorm coverage is expected to wane late tonight leading into early tomorrow morning. Otherwise outside of thunderstorm coverage, the pressure gradient remains weak with a building high pressure reinforcing this weak gradient through late into the week. This brings calm to light winds through Friday. This also bring dry weather tomorrow and Friday, with active weather returning by the weekend. && .HYDROLOGY... Numerous thunderstorms have developed over western lower Michigan and the Saginaw Valley/Thumb regions and are moving east to southeast at around 15 to 25 mph. These will track across the area between now and 9 pm. The 12z KDTX sounding sampled a moisture rich environment with PWAT values in the 90th percentile (1.6 inches) along with weak westerly column flow. Several localized spots received 2 to 3 inches of rainfall this morning, with some of that rain occurring in the Detroit metropolitan area. Additional rainfall totals of 1 to 2 inches, especially in urban areas, may contribute to flash flooding this evening. This would be most likely if a west to east oriented line of training thunderstorms developed, which would be capable of even higher localized totals. && .PREV DISCUSSION... Issued at 156 PM EDT Wed Jul 9 2025 AVIATION... Just as the early day convection has pushed east of the area, the next round of storms has already initiated. Areas north of M59 stayed fairly clear today leading to increased instability and thus stronger storms will be possible this afternoon across MBS and FNT. Storms have initiate across western MI and are already impacting MBS as of 18Z and scattered storms will continue through the next few hours eventually drifting southward across FNT and PTK. Storms have also initiated just north of the state line and will continue to advance toward the Detroit taf sites but are a few hours away. Most of the convection should end or push east between 8-10pm. Attention then turns toward fog development tonight as moisture left behind from the storms, elevated dewpoints, and clearing skies lead to favorable conditions for fog. For DTW/D21 Convection...Potential remains for period of thunderstorms this afternoon into the evening ending around 8-10pm. Gusty thunderstorm outflow winds will be possible with any stronger, more organized clusters of storms along with brief heavy downpours. THRESHOLD PROBABILITIES... * Medium for thunderstorms this afternoon and evening. * Low for cigs aob 5000 ft this afternoon through tonight. * Low for ceilings/visibilities to drop below 200ft or 1/2SM tonight. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...None. Lake Huron...None. Lake St Clair...None. Michigan waters of Lake Erie...None. && DISCUSSION...MV MARINE.......AM HYDROLOGY....MV AVIATION.....DRK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jul 9, 4:08 AM EDT, 12 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 408 AM EDT Wed Jul 9 2025 MIZ047>049-053>055-060>063-068>070-075-076-082-083-100815- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 408 AM EDT Wed Jul 9 2025 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight Scattered thunderstorms are expected today, with increasing coverage during the afternoon and evening. Storms will be pulse to multicell mode, tracking east at around 15 to 25 mph. The strongest storms will be capable of producing isolated wind gusts of 50 to 60 mph, small hail, and torrential downpours leading to localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance of thunderstorms on Saturday, some of which may be strong, as a cold front moves through the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-100815- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 408 AM EDT Wed Jul 9 2025 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Scattered thunderstorms are expected today, with increasing coverage during the afternoon and evening. Storms will be pulse to multicell mode, tracking east at around 10 to 20 kt. The strongest storms will be capable of producing isolated wind gusts in excess of 40 kt and small hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance of thunderstorms on Saturday, some of which may be strong, as a cold front moves through the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. TF
In the hours before
Special weather statement, Jul 9, 1:57 PM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
157 PM EDT Wed Jul 9 2025
MIZ082-091830-
Lenawee MI-
157 PM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LENAWEE COUNTY
THROUGH 230 PM EDT...
At 157 PM EDT, Doppler radar was tracking a strong thunderstorm over
Addison, or 11 miles north of Hudson, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Cement City around 200 PM EDT.
Other locations impacted by this storm include Cambridge Junction and
Manitou Beach-Devils Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4207 8413 4191 8436 4207 8436
TIME...MOT...LOC 1757Z 238DEG 16KT 4202 8436
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MannSpecial weather statement, Jul 9, 2:02 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
202 PM EDT Wed Jul 9 2025
MIZ053-091900-
Saginaw MI-
202 PM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SAGINAW COUNTY THROUGH 300 PM
EDT...
At 201 PM EDT, Doppler radar was tracking a strong thunderstorm near
Merrill, or 9 miles northwest of St. Charles, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Saginaw around 225 PM EDT.
Bridgeport around 235 PM EDT.
Other locations impacted by this storm include Brant, Nelson,
Carrollton, Garfield, Arthur, Burt, Buena Vista Township, Gera,
Indiantown, and Swan Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4348 8432 4348 8417 4352 8417 4352 8382
4348 8382 4348 8370 4322 8370 4322 8382
4327 8437 4330 8437
TIME...MOT...LOC 1801Z 286DEG 19KT 4342 8424
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
MannSpecial weather statement, Jul 9, 3:13 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
313 PM EDT Wed Jul 9 2025
MIZ053-054-060-061-092015-
Shiawassee MI-Tuscola MI-Genesee MI-Saginaw MI-
313 PM EDT Wed Jul 9 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN TUSCOLA...SOUTHERN
SAGINAW...NORTHERN SHIAWASSEE AND NORTHWESTERN GENESEE COUNTIES
THROUGH 415 PM EDT...
At 313 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Reese to near Montrose to near Marion Springs.
Movement was southeast at 15 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Flint, Saginaw, Owosso, Flushing, Frankenmuth, Vassar, Clio,
Chesaning, St. Charles, Birch Run, Reese, Millington, Mayville, New
Lothrop, Mount Morris, Montrose, Otisville, Otter Lake, Oakley, and
Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4324 8437 4336 8401 4348 8381 4348 8370
4355 8369 4342 8323 4307 8364 4299 8436
TIME...MOT...LOC 1913Z 296DEG 12KT 4344 8368 4324 8392 4319 8433
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
DRKSpecial weather statement, Jul 9, 4:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
405 PM EDT Wed Jul 9 2025
MIZ049-092100-
Huron MI-
405 PM EDT Wed Jul 9 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HURON COUNTY
THROUGH 500 PM EDT...
At 405 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harbor Beach, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Harbor Beach, Ubly, Verona, Helena, Ruth, Parisville, White Rock, and
Rapson.
People attending Harbor Beach should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4368 8297 4388 8294 4393 8266 4384 8259
4369 8257
TIME...MOT...LOC 2005Z 280DEG 7KT 4378 8271
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
AAThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 12:11 PM EDT | Areal Flood Advisory | DTX | Wayne | 3 hr |
| Jul 9, 1:57 PM EDT | Special Weather Statement | DTX | Lenawee | 33 min |
| Jul 9, 2:02 PM EDT | Special Weather Statement | DTX | Saginaw | 58 min |
| Jul 9, 3:13 PM EDT | Special Weather Statement | DTX | Saginaw | 62 min |
| Jul 9, 4:05 PM EDT | Special Weather Statement | DTX | Huron | 55 min |
| Jul 9, 4:08 PM EDT | Special Marine Warning | DTX | 70 min | |
| Jul 9, 4:25 PM EDT | Special Marine Warning | DTX | 52 min | |
| Jul 9, 4:28 PM EDT | Special Weather Statement | DTX | Genesee | 47 min |
| Jul 9, 4:48 PM EDT | Special Weather Statement | DTX | Shiawassee | 42 min |
| Jul 9, 5:05 PM EDT | Special Weather Statement | DTX | Huron | 55 min |
| Jul 9, 5:17 PM EDT | Special Weather Statement | DTX | Livingston, Oakland | 58 min |
| Jul 9, 5:29 PM EDT | Areal Flood Advisory | DTX | Huron | 119 min |
| Jul 9, 5:38 PM EDT | Special Weather Statement | DTX | Huron | 52 min |
| Jul 9, 7:11 PM EDT | Special Weather Statement | DTX | Bay, Midland | 34 min |
| Jul 9, 7:23 PM EDT | Special Weather Statement | DTX | Saint Clair | 67 min |
Nearby
Tornado Warnings in Michigan, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.